I'm going through hell withdrawals right now. I could not sleep that much since yesterday. My last one pill of percocet 5/325mg at around 5pm yesterday. I only took last 3 yesterday then last one pill at 5pm. I got percocet from ER. I don't have any xanax. All I have is mortin 800mg and flexeril. My back is killing me so bad. Ive took few of mortins and flexeril, but its not helping at all. I'm suffering in pain and going through w/d's at same time. So, I can't go back to ER. I know they wouldn't give me more. I don't know anybody that sells pills so I'm just sitting here, shaky with back pain. This really sucks.
Damn cinn, I'm so sorry. ****, wish there was something I could do? I just wanted to post and tell ya that I'm thinking of you. I wish you well and hope you can find something to take the pain away. I've gotta go get dinner done, I'll be back a little later. My prayers are definitely with you... take care, Lil.
sorry to hear , I know it can really suck sometimes I have back and shoulder issues as well and still deal with the pain daliy, Try hot baths as much as ya can along with the flex ya might want to switch back and forth with advil and acetaminopen.all of this sould help with both detox and pain. With time
this will let up !!! take it hour by hour we are here for you ,.
This is about when the w/d get to be their worst...from what most say it is the first 24-72 hrs that are most difficult. In your heart do you want to quit? You are off to a good start and it is hard but it is worth it to get your life back! If you go back to the drugs, you know where that will lead....worrying about when you will run out again! You are better than that so be tough and strong! Keep yourself well hydrated, Motrin 800mg every 8 hours. I know you are in pain but the w/d intensify this too! If you are an addict the drugs will not be as effective for the pain anyway...you will haved to keep taking more and more!
Good Luck and keep posting!
Ah.... I slipped. I just can't stand this pain. I'm wimp. One of my member happen to have vicodin so she gave me some to last until I see dr next week for appt. I don't really think I can quit at this time. It's just so hard for me due my bulge disc and sciata (spell?) I have some numbness on my left leg. Its unbearable for me to tolerate it. Yeah, I'm wimp. :( Well, I'll talk to DR and would need to see pain management - you know to inject steriods, etc in my back to see if that helps and probably PT too. I just dont want to suffer with back pains anymore. I'll do whatever it takes to make it better... one morning waking up with no back pain at all, that is what I want. I just want my life back the way it was before I had back problem, you know? I'm only 31, going on 32 in 6 months. I know I just can't keep taking pain meds. Sorry, I just could not keep going on so I slipped. Sorry I disappointed you all. :(
Awww man, you didn't disappoint anyone. If you are in pain, you are doing nothing by taking pain medication specially if you are taking it the way you're suppose to and especially if you are truly in pain. Don't beat yourself up over something that you did nothing wrong about sweetie. I'm here for ya, and if ya need to talk I'll be up for a little bit longer. Thinking and praying for ya, Lil. :)
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.